Journal of Symbolic Logic

A Set of Axioms for Logic

Theodore Hailperin

Full-text: Remote access If you are a member of the ASL, log in to Euclid for access.
Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic Volume 9, Issue 1 (1944), 1-19.

Dates
First available in Project Euclid: 2 July 2007

Permanent link to this document
http://projecteuclid.org/euclid.jsl/1183391338

JSTOR
links.jstor.org

Mathematical Reviews number (MathSciNet)
MR9753

Zentralblatt MATH identifier
0060.02201

Citation

Hailperin, Theodore. A Set of Axioms for Logic. J. Symbolic Logic 9 (1944), no. 1, 1--19. http://projecteuclid.org/euclid.jsl/1183391338.


Export citation